Nihonkai Mathematical Journal

Bi-Unique Range Sets For Meromorphic Functions

Abhijit Banerjee

Full-text: Open access

Abstract

In this paper we introduce a new kind of pair of finite range sets in $\mathbb{C}$ for meromorphic functions corresponding to their uniqueness.

Article information

Source
Nihonkai Math. J., Volume 24, Number 2 (2013), 121-134.

Dates
First available in Project Euclid: 24 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1393273818

Mathematical Reviews number (MathSciNet)
MR3178503

Zentralblatt MATH identifier
1291.30189

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Keywords
Meromorphic functions uniqueness weighted sharing shared set

Citation

Banerjee, Abhijit. Bi-Unique Range Sets For Meromorphic Functions. Nihonkai Math. J. 24 (2013), no. 2, 121--134. https://projecteuclid.org/euclid.nihmj/1393273818


Export citation

References

  • X. Bai, Q. Han and A. Chen, On a result of H. Fujimoto, J. Math. Kyoto Univ., 49(3) (2009), 631-643.
  • A. Banerjee, Some uniqueness results on meromorphic functions sharing three sets, Ann. Polon. Math. 92(3) (2007), 261-274.
  • A. Banerjee and P. Bhattacharajee, Uniqueness and set sharing of derivatives of meromorphic functions, Math. Slovaca, 61(2) (2011), 197-214.
  • A. Banerjee and I. Lahiri, A uniqueness polynomial generating a unique range set and vise versa, Comput. Methods Funct. Theo., 12(2) (2012), 527-539.
  • S. Bartels, Meromorphic functions sharing a set with 17 elements ignoring multiplicities, Complex Var. Theory Appl., 39 (1998), 85-92.
  • M. Fang and H. Guo, On unique range sets for meromorphic or entire functions, Acta Math. Sinica (New Ser.) 14(4) (1998), 569-576.
  • G. Frank and M. Reinders, A unique range set for meromorphic functions with 11 elements, Complex Var. Theory Appl., 37 (1998), 185-193.
  • H. Fujimoto, On uniqueness of meromorphic functions sharing finite sets, Amer. J. Math., 122 (2000), 1175-1203.
  • F. Gross, Factorization of meromorphic functions and some open problems, Proc. Conf. Univ. Kentucky, Leixngton, Ky(1976); Complex Analysis, Lecture Notes in Math., 599 (1977), 51-69, Springer Verlag.
  • F. Gross and C. C. Yang, On preimage and range sets of meromorphic functions, Proc. Japan Acad., 58 (1982), 17-20.
  • W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).
  • I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sci., 28(2) (2001), 83-91.
  • I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161 (2001), 193-206.
  • I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., 46 (2001), 241-253.
  • P. Li and C. C. Yang, On the unique range sets for meromorphic functions, Proc. Amer. Math. Soc., 124 (1996), 177-185.
  • P. Li and C. C. Yang, Some further results on the unique range sets for meromorphic functions, Kodai Math. J., 18 (1995), 437-450.
  • W. C. Lin and H. X. Yi, Some further results on meromorphic functions that share two sets, Kyungpook Math. J., 43 (2003), 73-85.
  • C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125 (1972), 107-112.
  • B. Yi and Y. H. Li, The uniqueness of meromorphic functions that share two sets with CM, Acta Math. Sinica, Chinese Ser., 55(2) (2012), 363-368.
  • H. X. Yi, Uniqueness of meromorphic functions and a question of Gross, Sci. China (A), 37(7) (1994), 802-813.
  • H. X. Yi, Unicity theorems for meromorphic or entire functions III, Bull. Austral. Math. Soc., 53 (1996), 71-82.
  • H. X. Yi, Meromorphic functions that share one or two values II, Kodai Math. J., 22 (1999), 264-272.

Corrections

  • Author's correction: Abhijit Banerjee. Corrigendum to "Bi-Unique range sets for meromorphic functions" [Nihonkai Math. J. 24 (2013) 121-134]. Nihonkai Math. J., vol. 26, no. 1 (2015), pp. 71-74.